... the tightening feeling came back 2 days later. I am not sure if is a migraine pain or hormonal headache pain. Going through menopause and this tightening sensation seems to linger on one side of head. More of an annoyance than anything else. Just the one dose of Imitrex worked for me but a few days later it seems to come back again. Advice anyone. Lauren
I would talk to your doctor about preventative migraine therapy... It would reduce the occurrence of your headaches, so you don't have to take your rescue medication as often (usually when you are prescribed these, they are only half of the necessary medication for consistent relief.) I take Topamax (toperamate(sp?) inderall (propranolol), and Maxalt (rizatriptan) for my migraines. I have also been diagnosed with extremely chronic migraine (more than 21 in 1 month), this combination helped reduce my occurrence by more than half.
Just be careful that you are not taking it (imetrex) any more than absolutely necessary because it itself (the medication) can cause a secondary type of headache. It is written in the literature for the medication.
- Imitrex Information for Consumers
- Imitrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imitrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2012 • 5 answers
Updated 4 Jan 2012 • 3 answers
Updated 29 Apr 2015 • 12 answers
Updated 10 Mar 2015 • 1 answer
Updated 15 Oct 2015 • 1 answer